# SDR DALA2024091809171

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0560131) CORROSION ON L/H STA 767 FRAME UNDER ZEE CHANNEL ATTACH POINT. PERFORMED REPAIR B737-SRM 53-60-07-2R-2 ON FRAME 767 L/H UNDER ZEE CHANNEL, BETWEEN STRINGER 25L AND 26L.
